# SDR SWAA2022031079043

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Lt Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION *** ON L/H FWD VERTICAL STAB BULKHEAD FITTING FWD AND AFT FACE. BS 1016-1088; WL 250 / THE DAMAGE IS REPAIRED UNDER ATS ER 19-03669 REV IR AND EA 1-753-35239 REV IR.
